# SDR CKSA95007

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728CK
- Make and model: Boeing 727-35
- Aircraft serial: 18847
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 740
- Part time: 55,189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING B-CHECK FOUND STRINGER 21R FWD OF STATION 740 CORRODED.  REPAIRED STRINGER BY REMOVING CORRODED SECTION AND INSTALLING FILLER AND DOUBLER IAW 727 SRM 53-10-3.  (Z)
